Can anyone advise what to do... I took 75mcg of Levo and 2.5mcg (half a 5mcg) of Lio yesterday morning, then took 1.25mcg of Lio 6 hours later, I took a further 0.62mcg of Lio at 9pm. By 11.30 I was really hot, my heart was really burning and I was really dizzy... I was awake until 1.30am this morning! In my previous posts I dropped my Levo down to 100mcg, and added in the Lio at 1.25, x 2 per day the first week and then increase d the morning dose to 2.5 whilst still being on 1.25mcg for afternoon dose 6 hours later. If I add a third dose, it keeps me awake and I feel very hot, jittery, and chest pain. I don't know if I should leave the T3 for a few days, and try just dosing once in the morning at 2.5mcg. Or should I drop the Levo to 75 to allow for the T3? After last night, I'm really scared that I'll end up having a heart attack or going to hospital, which at the moment isn't a good thing. I wasn't over range on T4 before I started taking T3, my T4 on the 8th Sept was 16.7 (range 10. 00 - 24.5), T3 3.6 (3.1 - 6.8), TSH 1.1(range 3.1 - 6.8)
Sorry to keep asking questions, only ever had experience of T3 in NDT and that proved somewhat problematic! I haven't taken any meds today, just need my body to calm down a bit.